# SDR IXXA2024090902

- Difficulty date: August 14, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 112,706 hours, 20,716 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Diffuser
- Part number: 214T111910
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOOTREST DIFFUSER ASSMBLIES ARE WORE, LOCATED WHERE THE F/O PLACES HIS/HER FEET ON THE FLOOR BELOW THE RUDDER PEDALS.  PART NUMBERS 214T1119-10 AND -11
